Nurofen Cold and Flu PE 48 Tablet
  Product ID: 2623184

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
Temporarily Low Stock Online -
Please Try Your Local Store
PRIVATE PRESCRIPTION PRICE
N/A
Temporarily Low Stock Online
Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Cold and Flu PE 48 Tablet
Prescription Required

Nurofen Cold and Flu PE 48 Tablet

Drug Name:Medicinal Cannabis
Product ID:2623184
$19.99
$12.00 Off RRP
Don't Pay RRP: $31.99
PRIVATE PRICE
Add to cart
Delivered by Airlock Post. This item will require a valid form of ID and signature on delivery, matching the name on the order.
It will not be left unattended, even if you have an 'Authority to Leave' arrangement for your address.
Delivered by Airlock Post. This item will require a valid form of ID and signature on delivery, matching the name on the order.
It will not be left unattended, even if you have an 'Authority to Leave' arrangement for your address.
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Cold and Flu PE 48 Tablet

Nurofen Cold and Flu PE 48 Tablet

Product ID: 2623184
$19.99
Available via Click & Collect
Temporarily low stock online
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Temporarily Low Stock Online
Temporarily Low Stock Online -
Please Try Your Local Store
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen
Nurofen
Nurofen
Nurofen

General Information

Nurofen Cold and Flu provides effective multi symptom relief that reduces inflammation, the source of most cold and flu symptoms.
You do the winter walks, we'll do the multi-symptom Cold & Flu relief.

• Effective multi symptom relief that relieves cold & flu symptoms by reducing inflammation and relieving nasal congestion.
• Relieves cold & flu symptoms including a runny nose.
• Suitable for use in headaches and sore throats.
• Nurofen Cold & Flu relieves symptoms without causing drowsiness.

Nurofen Cold and Flu provides effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness, including headache, sore throat, sinus pain, body aches and pains, runny nose, blocked nose and fever.

 

·       Helps relieve pain and inflammation associated with cold and flu symptoms

·       Suitable for use in headaches and sore throats

·       Relieves effects of runny nose

 

Suitable For: Adults and children from 12 years. For the temporary relief of cold & flu symptoms. Do not take Nurofen Cold & Flu and Lemsip together.

 

Product Claims: Provides effective multi-symptom relief that reduces inflammation, the source of cold and flu symptoms

Boxed Contents: 48 Tablets
 
Size: 48 Tablets
 
Shelf Life in Days: 730

Suitable For: Adults and children from 12 years

Boxed Contents: 48 tablets

Size: 48 Pack

KEY FEATURES

• Relief of cold & flu symptoms: • Fever • Headache • Body aches and pain • Sinus pain • Nasal congestion • Muscular pain • Sore throat
• Double action relief
• Effective relief of runny and blocked nose
• Reduces inflammation the source of most cold & flu symptoms
• Can be taken on an empty stomach
• Non-drowsy

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness.
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, during the last 3 months of pregnancy, in children under 12 years of age.

CAUTION

Unless a doctor has told you to, do not use if:
• You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, for more than 3 days at a time
• If you have asthma
• If you have taken other medicines for cold and flu
• If you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines.
• If you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/ or vomiting
• If you are aged 65 years or over.

Stop use and see your doctor immediately if you have an allergic reaction

Ingredients

butan-1-ol
ethanol absolute
ethanol
hypromellose
industrial methylated spirit
iron oxide black
isopropyl alcohol
magnesium stearate
microcrystalline cellulose
propylene glycol
purified talc
purified water
quinoline yellow
Shellac
sodium starch glycollate type A
strong ammonia solution
sulfuric acid
sunset yellow FCF
titanium dioxide

Active Ingredients: Ibuprofen 200 mg, phenylephrine hydrochloride 5 mg

Contains: Active Ingredients: Ibuprofen 200 mg, phenylephrine hydrochloride 5 mg

Allergen Contains: N/A

Allergen May Be Present: N/A

Allergen Free From: N/A

Directions

Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu tablets to children under 12 years.

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu tablets to children under 12 years.

STORAGE INSTRUCTIONS

Store below 25 degrees.

Storage Temperature: Store below 25 degrees.